Alert archive / Montana / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Glasgow, MT

August 23, 2009Dawson County, McCone County, Richland County, Montana

NWS Glasgow, MT issued this flash flood warning at Aug 23, 2009, 10:17 PM MDT for Dawson County, McCone County, Richland County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2009, 10:17 PM MDT (04:17 UTC)
Expired
Aug 24, 2009, 1:15 AM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Dawson County, MT, McCone County, MT, Richland County, MT

The radar

The Glasgow radar (KGGW), 112 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2009-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2009-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1890 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1908 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KGGW 240417
FFWGGW
MTC021-055-083-240715-
/O.NEW.KGGW.FF.W.0002.090824T0417Z-090824T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1017 PM MDT SUN AUG 23 2009

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...

* UNTIL 115 AM MDT.

* AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE...
  VIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4744 10545 4759 10577 4809 10523 4807 10520
      4809 10516 4808 10512 4806 10512 4808 10506
      4806 10505 4808 10500 4807 10499 4810 10497
      4810 10476

$$

VALONE
WEATHER.GOV/GLASGOW
2 follow-up statements
000 
WGUS75 KGGW 240604
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1204 AM MDT MON AUG 24 2009

MTC021-055-083-240715-
/O.CON.KGGW.FF.W.0002.000000T0000Z-090824T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-MCCONE-DAWSON-
1204 AM MDT MON AUG 24 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR
NORTHWESTERN DAWSON...NORTHEASTERN MCCONE AND NORTHWESTERN RICHLAND
COUNTIES...

AT 1156 PM MDT...THE THUNDERSTORM THAT PRODUCED VERY HEAVY RAIN HAS 
MOVED TO THE EAST. RUNOFF FROM HEAVY RAIN IS STILL CAPABLE OF FLASH 
FLOODING. RADAR ESTIMATED UP TO 3 INCHES OF RAIN ALONG REDWATER 
RIVER BETWEEN VIDA...RICHEY AND CIRCLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT MONDAY MORNING FOR
NORTHEAST MONTANA.

&&

LAT...LON 4744 10545 4759 10577 4809 10523 4807 10520
      4809 10516 4808 10512 4806 10512 4808 10506
      4806 10505 4808 10500 4807 10499 4810 10497
      4810 10476

$$

GFF
WEATHER.GOV/GLASGOW
000 
WGUS75 KGGW 240712
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
112 AM MDT MON AUG 24 2009

MTC021-055-083-240721-
/O.EXP.KGGW.FF.W.0002.000000T0000Z-090824T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-MCCONE-DAWSON-
112 AM MDT MON AUG 24 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 AM MDT FOR NORTHWESTERN
DAWSON...NORTHEASTERN MCCONE AND NORTHWESTERN RICHLAND COUNTIES...

THE THUNDERSTORMS HAVE EXITED THE WARNED AREA. FLASH FLOODING IS NO 
LONGER EXPECTED. SOME PONDING OF WATER IN DITCHES AND FIELDS IS 
POSSIBLE OVERNIGHT.

&&

LAT...LON 4744 10545 4759 10577 4809 10523 4807 10520
      4809 10516 4808 10512 4806 10512 4808 10506
      4806 10505 4808 10500 4807 10499 4810 10497
      4810 10476

$$

GFF
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 8:40 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 23, 8:40 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
840 PM MDT SUN AUG 23 2009

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY...
SEVERE THUNDERSTORMS HAVE DEVELOPED THIS EVENING WITH HAIL UP TO
THE SIZE OF GOLF BALLS REPORTED IN THE SOUTHEASTERN ZONES. WITH
UNSTABLE CONDITIONS DEVELOPING SUPER CELLS AND ALSO FAVORABLE FOR
A FEW TORNADOES...SPC ISSUED A TORNADO WATCH FOR THIS EVENING.
UPDATED FORECAST FOR HIGHER POPS AND INCLUDED SEVERE WORDING. SCT

PREVIOUS DISCUSSION...
THIS EVENING THROUGH MONDAY MORNING, MOISTURE LEVELS ACROSS THE
REGION CONTINUE TO RISE WITH AREAS NEAR THE YELLOWSTONE VALLEY
REPORTING DEWPOINTS IN THE LOWER 60S. SOME THUNDERSTORMS ALSO
APPEAR TO BE DEVELOPING ACROSS NORTHERN CENTRAL WY AND ARE
BEGINNING THE TREK ACROSS MONTANA. SURFACE TEMPERATURES ALSO
APPEAR TO BE RISING SURPRISINGLY HIGHER THAN EXPECTED ESPECIALLY
WITH EXPANDING CLOUD COVER FROM CENTRAL MONTANA. MOST OF THESE
INCREASED RISES APPEAR TO BE DUE TO THE WAA AND MOISTURE ADVECTION
LOCATED ON THE STRONG SURFACE GRADIENT THAT HAS DEVELOPED ACROSS
THE WESTERN PART OF THE CWA. MEANWHILE THE SHORTWAVE THAT IS
ANTICIPATED TO VENTURE INTO MONTANA THIS EVENING AND FURTHER
ENHANCE LOCAL SHOWERS AND THUNDERSTORMS TO POSSIBLE SEVERE LEVELS
HAS GENERATED STRATIFORM SHOWERS ACROSS MOST OF ID AND
SOUTHWESTERN MT IN THE MONSOONAL FLOW. A SPECIAL 20Z SOUNDING RUN
WAS ARRANGED TODAY AND WHILE OVERALL SPEED SHEAR APPEARS TO BE
LOWER THAN 12Z RUN THE DIRECTION SHEAR HAS BECOME MORE FAVORED OF
SUPERCELLS WITH A FULL 90 DEGREES OF VEERING IN THE FIRST 4000
METERS. WHILE MODELS DO APPEAR TO BE OFF ON THE AMOUNT OF MOISTURE
FLOWING INTO THE REGION THE DO APPEAR TO BE PRODUCING A VERY HIGH
AMOUNT OF QPF. WITH THE INCREASE IN MOISTURE INJECTED INTO THE
SYSTEM THE POTENTIAL FOR HEAVY RAINS EXISTS OVERNIGHT WITH PASSING
SHOWERS AND MAY LEAD TO MORE OF A LOCALIZED FLOODING CONCERN THAN
PREVIOUSLY CONSIDERED FOR SOUTHEASTERN PORTIONS OF NEMONT. RAINS
SHOWERS AND THUNDERSTORMS SHOULD MOVE THROUGH AND EXIT REGION
TONIGHT INTO MONDAY MORNING.

MONDAY THROUGH TUESDAY... A GRADUAL WARMING TREND IS ANTICIPATED
TO OVER TAKE THE REGION WITH COMPLETELY DRY CONDITIONS ANTICIPATED
BY TUESDAY. MONDAY INTO THE EVENING HOURS A SMALL CHANCE EXIST FOR
SOME AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS DUE TO DAYTIME
HEATING. THIS DOES HOWEVER RELY ON THE MONDAY MORNING DISTURBANCE
TO HAVE CLEARED THE REGION AND NOT SLOWED DOWN AFTER FORMING
CYCLOGENESIS THIS EVENING... OTHERWISE CLOUD COVER MAY AGAIN
CAUSE PEAK HEATING FROM PRODUCING ENOUGH INSTABILITY FOR SHOWERS. GAH

PREVIOUS SHORT TERM DISCUSSION...
MORNING INSTABILITY MOVING ACROSS THE REGION HAS CREATED A FEW
SHOWERS AN ISOLATED THUNDERSTORMS ACROSS THE REGION. THIS IS NOT
EXPECTED TO BE THE MAIN SHOW FOR TODAY. CYCLOGENESIS ACROSS THE
NORTHEAST WYOMING AND GREAT FALLS FRONT RANGE IS SLOWLY INCREASING
WITH BOTH LOWS DEEPENING A COUPLE MILLIBARS OVER THE LAST FEW
HOURS. THIS HAS LEAD TO AN INCREASING SURFACE GRADIENT AND
SLIGHTLY FASTER WINDS THAN ORIGINALLY ANTICIPATED. BEING CARRIED
ON THIS WIND IS SIGNIFICANT AMOUNTS OF MOISTURE LEADING INTO THE
MID AND UPPER 50S FOR DEWPOINTS. THE BIG CONDITIONAL PROBLEM IN
THE FORECAST FOR STRONG TO SEVERE STORMS LATER TODAY WILL BE A
STRATO-CIRRO SHIELD THAT HAS DEVELOPED OVER ID/WY AND IS RAPIDLY
PUSHING NORTH INTO MONTANA GENERATING HIGH ALBEDOS AND DROPPING
THE CHANCES THAT AFTERNOON INSOLATION WHICH WOULD CONTRIBUTE TO
INSTABILITY. IN ADDITION 06Z RUNS OF THE NAM APPEAR TO BE OFF
ACROSS MONTANA THIS MORNING AS NAM BUFFER SOUNDINGS HAVE MORE CAP
AND LESS MOISTURE THAN WAS EVIDENT IN THE 12Z SOUNDING. AN 18Z
SOUNDING WILL MOST ASSUREDLY BE NEEDED TODAY TO HELP REMOVE SOME
THIS UN-CONFIDENCE IN THE FORECAST FOR THIS AFTERNOON AND EVENING.
GAH

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
A LONGWAVE UPPER RIDGE WILL BE THE DOMINANT FEATURE THROUGH THE
WORKWEEK...MAKING FOR MAINLY DRY CONDITIONS AND WARMING
TEMPERATURES. FRIDAY NIGHT INTO THE WEEKEND CONFIDENCE IS LOWERED
AS THERE IS SIGNIFICANT FORECAST MODEL DISAGREEMENT. THE GFS IS
MORE PROGRESSIVE IN BREAKING DOWN THE UPPER RIDGE BY A PASSING
SHORTWAVE FEATURE...WHILE THE 00Z ECMWF/12Z CANADIAN SLIDE AN
UPPER TROUGH SOUTHWARD OUT OF CANADA...FURTHER AMPLIFYING THE
RIDGE OVER THE WEST COAST. GIVEN THE FAIRLY WIDESPREAD IN
SOLUTIONS...FELT THE GOING FORECAST FAVORING MAINLY DRY CONDITIONS
AND A SLOW COOL DOWN THROUGH THE WEEKEND SEEMED VERY REASONABLE.
THUS MADE VERY LITTLE IN THE WAY OF CHANGES. GILCHRIST

PREVIOUS DISCUSSION...THE PERIOD BEGINS WITH THE REGION UNDER AN
UPPER RIDGE AXIS AND A LONG WAVE TROUGH IN THE GULF OF ALASKA THAT
SENDS A SHORT WAVE COLD FRONT INTO THE PAC NW TUESDAY NIGHT. THE
SHORT WAVE TROUGH LIFTS NORTH BUT SENDS IN A FEW WEAK FRONTS INTO
THE AREA THROUGH FRIDAY. THE RIDGE REBUILDS AND REMAINS UNTIL THE
NEXT STRONGER SHORTWAVE SLAMS INTO THE NW COAST THURSDAY
NIGHT/FRIDAY. MODELS PART COMPANY FROM HERE ON. THE GFS SENDS THE
SHORT WAVE EAST ALONG THE INTERNATIONAL BORDER. HOWEVER THE ECMWF
SENDS THE WAVE NORTH AGAIN. THE ECMWF RIDGE BLOCKS THE ENERGY TO
THE NORTH. THE ECMWF HAS BEEN MORE CONSISTENT IN THE LATER
PERIODS...SO WILL BLEND...BUT MAINTAIN WARM AND MOSTLY DRY GRIDS.

TEMPERATURES WILL CONTINUE HOT INTO AT LEAST FRIDAY. MEX AND MEN
GUIDANCE BUYS INTO THE WEEKEND TROUGH THAT WILL COOLER
TEMPERATURES. BUT THE ECMWF WILL MAINTAIN THE ABOVE AVERAGE
TEMPERATURES UNDER THE RIDGE. SCT

&&

.AVIATION...
AN UPPER TROUGH WILL PASS THROUGH EASTERN MONTANA THIS AFTERNOON
AND EVENING...TRIGGERING SCATTERED TO WIDESPREAD THUNDERSTORMS.
ALL TERMINALS WILL BE IMPACTED AT TIMES THROUGH EARLY MONDAY MORNING
WHEN THE THUNDERSTORM THREAT WILL DIMINISH. SOME OF THESE STORMS
HAVE THE POTENTIAL TO CREATE STRONG GUSTY ERRATIC WINDS...LARGE
HAIL...AND HEAVY RAIN. CEILINGS AND VISIBILITIES WILL BE LOWERED
TO MVFR AND POSSIBLY EVEN IFR AT TIMES WITH THE STRONGER STORMS.

GUSTY EAST WINDS AT 15 TO 25 KTS THIS AFTERNOON WILL
CONTINUE THROUGH THE EVENING...BEFORE DECREASING AND FINALLY GOING
WESTERLY AT AROUND 10KTS WITH THE PASSAGE OF A WEAK COLD FRONT
EARLY MONDAY MORNING. FLYING WEATHER FOR MONDAY WILL BE GREATLY
IMPROVED WITH NORTHWEST WINDS AT 10-15KTS AND A SCATTERED MID-LEVEL
DECK. GILCHRIST/SCT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 23, 2:48 PM MDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
248 PM MDT SUN AUG 23 2009

MTZ016>027-059>062-241000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
248 PM MDT SUN AUG 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT ALONG WITH A STRONG UPPER LEVEL DISTURBANCE WILL
AFFECT EASTERN MONTANA TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND TONIGHT WITH LARGE HAIL...DAMAGING WINDS
AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 23, 8:23 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
823 PM MDT SUN AUG 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             10 ESE CIRCLE           47.37N 105.40W
08/23/2009  M1.00 INCH       DAWSON             MT   TRAINED SPOTTER

&&

RSMITH
Local storm report, Aug 23, 8:27 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
827 PM MDT SUN AUG 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             8 ESE CIRCLE            47.37N 105.44W
08/23/2009  E1.50 INCH       MCCONE             MT   TRAINED SPOTTER

            JAN WOLFF HUSBAND REPORTED 1 1/2 INCH HAIL JUST TO THE
            NORTHWEST OF JAN WOLFF.

&&

RSMITH
Local storm report, Aug 23, 9:48 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
948 PM MDT SUN AUG 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             7 NW BROCKWAY           47.37N 105.87W
08/23/2009  E1.00 INCH       MCCONE             MT   PUBLIC

            FEW HAIL STONES QUATERSIZE ALONG WITH HEAVY RAIN

&&

RSMITH
Local storm report, Aug 23, 9:59 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
959 PM MDT SUN AUG 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             11 NNE LAMBERT          47.84N 104.55W
08/23/2009  E1.00 INCH       RICHLAND           MT   TRAINED SPOTTER

            PEA TO QUATERSIZE HAIL WITH HEAVY RAIN.

&&

RSMITH

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:40 PM MDTSevere Thunderstorm WarningGGWMcCone65 min
Aug 23, 8:02 PM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland58 min
Aug 23, 8:30 PM MDTSevere Thunderstorm WarningGGWMcCone, Roosevelt, Valley60 min
Aug 23, 8:59 PM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland, Roosevelt61 min
Aug 23, 9:03 PM MDTTornado WarningGGWDaniels42 min
Aug 23, 9:28 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley30 min
Aug 23, 9:34 PM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland56 min
Aug 23, 9:41 PM MDTTornado WarningGGWDaniels, Sheridan40 min
Aug 23, 9:46 PM MDTSevere Thunderstorm WarningGGWRichland, Roosevelt59 min
Aug 23, 10:20 PM MDTFlash Flood WarningGGWDaniels, Sheridan3 hr
Aug 23, 10:32 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Roosevelt41 min
Aug 23, 10:42 PM MDTSevere Thunderstorm WarningGGWRichland33 min
Aug 23, 10:46 PM MDTFlash Flood WarningGGWRichland3 hr
Aug 23, 11:15 PM MDTSevere Thunderstorm WarningGGWRichland45 min

Nearby

Flash Flood Warnings in Montana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.